# SDR ASOA20160908116

- Difficulty date: September 8, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 20,780 hours, 14,492 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND STR 25L CORRODED AT FS 280-349.  MTC R & R STR 25R IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01,& DRAWING SH670-31212.
